# SDR FDEA201204171450

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828620500
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 57.1 CLS ADAPTER BETWEEN SEAT TRACK 5R & 6R CORRODED (4 SQ IN).  NO REPAIR LIMITS FOR CLEVIS ADAPTERS, MUST BE REPLACED.  R & R CLEVIS ADAPTER AT FR 57.1 BETWEEN SEAT TRACK 5R AND 6R.
